McMullen polynomials and Lipschitz flows for free-by-cyclic groups
Journal of the European Mathematical Society, Tome 19 (2017) no. 11, pp. 3253-3353
Cet article a éte moissonné depuis la source EMS Press
Consider a group G and an epimorphism u0:G→Z inducing a splitting of G as a semidirect product ker(u0)⋊φZ with ker(u0) a finitely generated free group and φ∈ Out (ker(u0)) representable by an expanding irreducible train track map. Building on our earlier work [DKL], in which we realized G as π1(X) for an Eilenberg–Maclane 2-complex X equipped with a semiflow ψ, and inspired by McMullen's Teichmüller polynomial for fibered hyperbolic 3-manifolds, we construct a polynomial invariant m∈Z[H1(G;Z)/torsion] for (X,ψ) and investigate its properties.
Classification :
20-XX, 37-XX, 57-XX
Keywords: Free-by-cyclic groups, BNS-invariant, train track maps, stretch factors
Keywords: Free-by-cyclic groups, BNS-invariant, train track maps, stretch factors
@article{JEMS_2017_19_11_a0,
author = {Spencer Dowdall and Ilya Kapovich and Christopher J. Leininger},
title = {McMullen polynomials and {Lipschitz} flows for free-by-cyclic groups},
journal = {Journal of the European Mathematical Society},
pages = {3253--3353},
year = {2017},
volume = {19},
number = {11},
doi = {10.4171/jems/739},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/739/}
}
TY - JOUR AU - Spencer Dowdall AU - Ilya Kapovich AU - Christopher J. Leininger TI - McMullen polynomials and Lipschitz flows for free-by-cyclic groups JO - Journal of the European Mathematical Society PY - 2017 SP - 3253 EP - 3353 VL - 19 IS - 11 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/739/ DO - 10.4171/jems/739 ID - JEMS_2017_19_11_a0 ER -
%0 Journal Article %A Spencer Dowdall %A Ilya Kapovich %A Christopher J. Leininger %T McMullen polynomials and Lipschitz flows for free-by-cyclic groups %J Journal of the European Mathematical Society %D 2017 %P 3253-3353 %V 19 %N 11 %U http://geodesic.mathdoc.fr/articles/10.4171/jems/739/ %R 10.4171/jems/739 %F JEMS_2017_19_11_a0
Spencer Dowdall; Ilya Kapovich; Christopher J. Leininger. McMullen polynomials and Lipschitz flows for free-by-cyclic groups. Journal of the European Mathematical Society, Tome 19 (2017) no. 11, pp. 3253-3353. doi: 10.4171/jems/739
Cité par Sources :